×

zbMATH — the first resource for mathematics

Sur les extensions des représentations irréductibles des groupes de Lie nilpotents. (French) Zbl 0241.22030

MSC:
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
22E60 Lie algebras of Lie groups
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] AUSLANDER (L.) et KOSTANT (B.) , Polarizations and unitary representations of solvable Lie groups (à paraître).
[2] AUSLANDER (L.) et MOORE (C. C.) , Unitary representations of solvable Lie groups (Mémoires A. M. S., vol. 62, 1966 ). MR 34 #7723 | Zbl 0204.14202 · Zbl 0204.14202
[3] BLATTNER (R. I.) On induced representations . II (Amer. J. Math., vol. 83, 1961 , p. 499-512). MR 23 #A2757 | Zbl 0139.07702 · Zbl 0139.07702 · doi:10.2307/2372891
[4] BLATTNER (R. I.) , Induced and produced representations of Lie algebras (Trans. Amer. Math. Soc., vol. 144, 1969 , p. 457-474). MR 46 #7338a | Zbl 0295.17002 · Zbl 0295.17002 · doi:10.2307/1995292
[5] BREZIN (J.) , Unitary representation theory for solvable Lie group (Memoirs A. M. S., vol. 79, 1968 ). MR 37 #2896 | Zbl 0157.36603 · Zbl 0157.36603
[6] BOURBAKI (N.) , Algèbre , chap. VIII, Hermann, Paris. · Zbl 0455.18010
[7] CONZE (M.) et DUFLO (M.) , Sur l’algèbre enveloppante d’une algèbre de Lie résoluble (Bull. Sc. Math., t. 94, 1970 , p. 201-208). MR 44 #270 | Zbl 0202.04101 · Zbl 0202.04101
[8] CONZE (N.) et VERGNE (M.) , Idéaux primitifs des algèbres enveloppantes des algèbres de Lie résolubles (C. R. Acad. Sc., t. 272, série A, 1971 , p. 985-988). MR 44 #1705 | Zbl 0211.35801 · Zbl 0211.35801
[9] DIXMIER (J.) , Représentations irréductibles des algèbres de Lie nilpotentes (Anals Acad. Brasilier Ciencas, t. 4, 1963 , p. 491-519). MR 32 #165 | Zbl 0143.05302 · Zbl 0143.05302
[10] DIXMIER (J.) , Représentations irréductibles des algèbres de Lie résolubles (J. Math. pures et appl., t. 45, 1966 , p. 1-68). MR 34 #288 | Zbl 0136.30603 · Zbl 0136.30603
[11] DIXMIER (J.) , sur le noyau infinitésimal d’une représentation unitaire d’un groupe résoluble (C. R. Acad. Sc., t. 262, série A, 1966 , p. 483-486). MR 34 #1449 | Zbl 0135.36103 · Zbl 0135.36103
[12] DIXMIER (J.) , Sur les représentations induites des algèbres de Lie (J. Math. pures et appl., à paraître). Zbl 0186.34403 · Zbl 0186.34403
[13] DIXMIER (J.) , Polarisations dans les algèbres de Lie (Ann. scient. Éc. Norm. Sup., t. 4, 1971 , p. 321-336). Numdam | MR 45 #467 | Zbl 0219.17004 · Zbl 0219.17004 · numdam:ASENS_1971_4_4_3_321_0 · eudml:81882
[14] DUFLO (M.) , Caractères des groupes et des algèbres de Lie résolubles (Ann. scient. Éc. Norm. Sup., t. 3, 1970 , p. 23-74). Numdam | MR 42 #4672 | Zbl 0223.22016 · Zbl 0223.22016 · numdam:ASENS_1970_4_3_1_23_0 · eudml:81856
[15] DUFLO (M.) , Sur les représentations irréductibles des algèbres de Lie contenant un idéal nilpotent (C. R. Acad. Sc., t. 270, série A, 1970 , p. 504-506). MR 41 #1814 | Zbl 0241.22029 · Zbl 0241.22029
[16] DUFLO (M.) , Sur les représentations unitaires des groupes de Lie contenant un sous-groupe invariant nilpotent (C. R. Acad. Sc., t. 270, série A, 1970 , p. 578-581). MR 41 #5554 | Zbl 0225.22021 · Zbl 0225.22021
[17] HOCHSCHILD (G.) , La structure des groupes de Lie , Dunod, Paris. Zbl 0157.36502 · Zbl 0157.36502
[18] KIRILLOV (A. A) , The characters of unitary représentations of Lie groups (Fonct. Anal. applic., vol. 3, 1969 ; traduit du russe par Consultant Bureau). MR 40 #1538 | Zbl 0194.33901 · Zbl 0194.33901 · doi:10.1007/BF01078272
[19] MACKEY (G. W.) , Unitary representations of groups extensions (Acta Math., vol. 99, 1958 , p. 265-311). MR 20 #4789 | Zbl 0082.11301 · Zbl 0082.11301 · doi:10.1007/BF02392428
[20] NELSON (E.) , Analytic vectors (Ann. Math., vol. 70, 1959 , p. 572-615). MR 21 #5901 | Zbl 0091.10704 · Zbl 0091.10704 · doi:10.2307/1970331
[21] PUKANSZKY (L.) , Factor representations of solvable Lie groups (à paraître). · Zbl 0238.22010
[22] QUILLEN (D.) , On the endomorphism ring of a simple module over an enveloping algebra (Proc. Amer. Math. Soc., vol. 21, 1970 , p. 171-172). MR 39 #252 | Zbl 0188.08901 · Zbl 0188.08901 · doi:10.2307/2036884
[23] SATAKE (I.) , Unitary representations of a semi-direct product of Lie groups on \partial -Cohomology spaces (Math. Ann., vol. 190, 1971 , p. 177-202). MR 45 #5274 | Zbl 0205.04405 · Zbl 0205.04405 · doi:10.1007/BF01433209 · eudml:162100
[24] SHALE (D.) Linear Symmetries of free Boson fields (Trans. Amer. Math. Soc., vol. 103, 1962 p. 149-167). MR 25 #956 | Zbl 0171.46901 · Zbl 0171.46901 · doi:10.2307/1993745
[25] WEIL (A.) , Sur certains groupes d’opérateurs unitaires (Acta Math., vol. 111, 1964 , p. 143-211). MR 29 #2324 | Zbl 0203.03305 · Zbl 0203.03305 · doi:10.1007/BF02391012
[26] WEIL (A.) , Représentations des groupes de Lie résolubles , Dunod, Paris (à paraître).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.